# SDR SWAA2020032323551

- Difficulty date: February 24, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT BS1016+4 IS COMMON TO STR13L AND STR14L / REMOVED DAMAGE AND REPAIRED FUSELAGE SKIN @ BS1016+4 STR13L TO STR14L IAW SRM 53-80-01-2R-6.
